# SDR SIMA20201220007

- Difficulty date: December 20, 2020
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR I CRACKED AT RIB 9.  CRACK LENGHT 0.3 NUMBER OF CRACKS 1.  C/A: ACCOMPLISHED PERMANENT REPAIR ON LT WING SPAR I AT RIB 9, IAW EMB 145 SRM 57-20-05 ITEM 3.
